On topological sequence entropy of circle maps

Authors

  • José S. Cánovas Universidad Politécnica de Cartagena

DOI:

https://doi.org/10.4995/agt.2001.3010

Keywords:

topological sequence entropy, circle maps, chaos in the sense of Li-Yorke

Abstract

We classify completely continuous circle maps from the point of view of topological sequence entropy. This improves a result of Roman Hric.

Downloads

Download data is not yet available.

Author Biography

José S. Cánovas, Universidad Politécnica de Cartagena

Dep. de Matemática Aplicada y Estadística

Published

2001-04-01

How to Cite

[1]
J. S. Cánovas, “On topological sequence entropy of circle maps”, Appl. Gen. Topol., vol. 2, no. 1, pp. 1–7, Apr. 2001.

Issue

Section

Articles